学術雑誌論文 Successful Treatment of Sudden Hepatitis Induced by Long-Term Nivolumab Administration

Imafuku, Keisuke  ,  Yoshino, Koji  ,  Yamaguchi, Kei  ,  Tsuboi, Satoshi  ,  Ohara, Kuniaki  ,  Hata, Hiroo

10 ( 1 )  , pp.368 - 371 , 2017-04-24 , Karger
ISSN:1662-6575
内容記述
Immune checkpoint inhibitors have drastically changed in the treatment of many kinds of malignancies, especially malignant melanoma. The focus of the recent experiments has not only been on their efficacy but also immune-related adverse events (irAEs). We report a case of fulminant hepatitis due to nivolumab. In this case, the patient had undergone long-term nivolumab therapy. He did not complain of any symptoms but his liver enzyme levels were extremely elevated (grade 4). We promptly decided to start oral corticosteroids in the patient. His liver function rapidly improved. The dose of corticosteroids was gradually reduced. Our case demonstrates that sudden onset fulminant hepatitis can occur despite the safe use of long-term nivolumab therapy. The irAE can improve rapidly with proper corticosteroid treatment. This report will be useful for the physicians who always use immune checkpoint inhibitors.
本文を読む

https://eprints.lib.hokudai.ac.jp/dspace/bitstream/2115/67550/1/471480.pdf

このアイテムのアクセス数:  回

その他の情報